Print Friendly and PDF
Agenda for 7 August 2013

Posted on Monday, August 5, 2013
When: Wednesday, August 7th, 2013 @ 6:30 p.m. (doors open 6:00 pm)
Where: Janet Addison Community Room, Bell Arts Factory, 432 N. Ventura Ave., Ventura, CA 93001


Next Meeting: Wednesday, September 4th, 2013



  1. Initial Business (10 minutes: 6:30-6:40 p.m.)
    1. Introductions (6:30-6:36 p.m.)
    2. Approval of Minutes General Meeting June 5, 2013 (6:36-6:38 p.m.)
    3. Treasurer Report , Catherine Stanley (6:38-6:40 p.m.)

  1. New Business (45 minutes: 6:40-7:25 p.m.)
    1. First WCC Entry in VC Parade, Shayna Metzner and Stephen DeBaun (6:40-6:45 p.m.)
    2. Activity Plans for Kellogg Park – Parks/Pool Comm, Elena Brokaw, Jackie Micaela Pearce (6:45-6:50 p.m.)
    3. West Ventura HEAL Zone in Spotlight - Introducing The WAY, Westside Avenue Youth, trained regionally and upcoming dates, Ventura County Public Health, W Vta HEAL Zone, Maria Perez, Maria Gonzalez, Marcus Van, Rachel and Jonathan Ayala and Letty Alvarez (6:50-7 p.m.)
    4. Ventura Avenue Road Safety (Tom Mericle, City of Ventura Traffic Manager (7-7:15 p.m.)
    5. Westside Vision Beginning through City Review, Westside Planning/Revite Comm, Jeff Lambert, City of Ventura Community Development Director, Art Troll, Lori Steinhauer (7:15 7:20 p.m.)
    6. Westvw/Hsing Authr Expansn Heading to Wside Pln/Revite, Stephanie Spampanato, HA (7:20-7:25 p.m.)
    7. West Park Community Garden revived, gardening community thrives, Gerardo Gallegos, (7:25-7:30 p.m.)

  1. Updates (15 minutes: 7:30-7:45 p.m.)
    1. Patrol Watch, Ventura Police Department Commander Tim Turner (7:30-7:32 p.m.)
    2. Community Preservation (Code Enforcement), Andrew Stuffler, Chief Building Official (7:32-7:33 p.m.)
    3. Hill Slide/Selby Open Space/Mission Aqueduct, Virgil Nelson, Theresa Satterfield (7:33-7:34 p.m.)
    4. Arts Updates – and Westside First Friday, Sept.6 , Jim Rice (7:34-7:35 p.m.)
    5. Latino Community Updates (VAULT), Hilda Cordova-Ayala (7:35-7:36 p.m.)
    6. Communications and Outreach, Stephen DeBaun (7:36-7:37 p.m.)
    7. Habitat for Humanity, Felipe Flores (7:37-7:38 p.m.)
    8. Project Understanding, Jim Duran (7:38-7:39 p.m.)
    9. State Assemblyman Das Williams’ Office update, Amisha De Young (7:39-7:40 p.m.)
    10. Westside Development Corp, Curtis Cormane (7:40-7:41 p.m.)
    11. Announcements/Comments/Correspondence (7:41-7:42 p.m.)
    12. Adjournment In Memory of Ellen Finklestein, Suz Montgomery (7:42-7:43 p.m.)

No comments:

Post a Comment